# SDR 03FDEA01753

- Difficulty date: October 9, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- Engine: Ge CF680
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0825 - RT WING OB FLAP IB HINGE FITTING (WING SIDE)- LOWER OB ATTACHMENT TO REAR SPAR, HOLE AND LUG SURFACE FOUND CORRODED.  **  S/D  **  COMING
